| Model Number |
INFP01 |
| Medical Device Problem Code |
Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to mmd for evaluation.A dhr review was completed and did not show the currently reported issue.When the device was returned to mmd for investigation, the pump alarms operated as expected, however, the speaker had failed causing the pump to not alarm audibly.The pump was serviced to correct the issue.
Event or Problem Description
The initial reporter stated that the pump did not alarm as expected.They stated that it did not alarm audibly at all.Mmd did follow up with the initial reporter who stated that the complaint occurred during testing and had no effect on a patient.No additional information was provided.[complaint-(b)(4)].